# SDR FOTR20180515003

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N480VX
- Make and model: Boeing 737-48E
- Aircraft serial: 25773
- Aircraft time: 47,187 hours, 31,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171470
- Condition: Cracked
- Location: Bs 360
- Part time: 47,187 hours, 31,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 360 FRAME IS CRACKED AT THE INBD FASTENER HOLE OF THE AIR CONDITIONING ATTACH BRACKET FOR STRINGER 8R.
